MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE OTW EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE OTW EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1145400-18
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: the device was returned for analysis.The reported difficulty to deploy was confirmed.The reported material rupture was unable to be confirmed; however, an inner member tear was observed which was likely perceived as a rupture.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.As there was no leak noted to the stent delivery system during preparation of the device, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely the guide wire interacted with the inner member during advancement resulting in the noted tear and difficult to deploy.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported the procedure was performed to treat a lesion with no tortuosity and mild calcification in proximal left anterior descending (lad) coronary artery.The 4.0 x 18 mm xience alpine stent delivery system (sds) was advanced to the target lesion without resistance.During stent deployment, the balloon ruptured at 10 atmosphere (atm).A new balloon catheter was used to fully deploy the stent implant.There was no adverse patient and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
XIENCE ALPINE OTW EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7392950
Report Number2024168-2018-02438
Device Sequence Number10822636
Product Code NIQ
UDI-Device Identifier08717648200342
UDI-Public08717648200342
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/29/2020
Device Catalogue Number1145400-18
Device Lot Number7012041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2018
Initial Report FDA Received Date04/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;